CSpace
A blow-up formula for stationary harmonic maps
Li, JY; Tian, G
1998
Source PublicationINTERNATIONAL MATHEMATICS RESEARCH NOTICES
ISSN1073-7928
Issue14Pages:735-755
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000075519800003
PublisherDUKE UNIV PRESS
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14019
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.MIT, Dept Math, Cambridge, MA 02139 USA
Recommended Citation
GB/T 7714
Li, JY,Tian, G. A blow-up formula for stationary harmonic maps[J]. INTERNATIONAL MATHEMATICS RESEARCH NOTICES,1998(14):735-755.
APA Li, JY,&Tian, G.(1998).A blow-up formula for stationary harmonic maps.INTERNATIONAL MATHEMATICS RESEARCH NOTICES(14),735-755.
MLA Li, JY,et al."A blow-up formula for stationary harmonic maps".INTERNATIONAL MATHEMATICS RESEARCH NOTICES .14(1998):735-755.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, JY]'s Articles
[Tian, G]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, JY]'s Articles
[Tian, G]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, JY]'s Articles
[Tian, G]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.